<  Back to the Polytechnique Montréal portal

Distributed admission control in wireless mesh networks: Models, algorithms, and evaluation

Jihene Rezgui, Abdelhakim Hafid and Michel Gendreau

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17706/
Journal Title: IEEE Transactions on Vehicular Technology (vol. 59, no. 3)
Publisher: IEEE
DOI: 10.1109/tvt.2009.2039360
Official URL: https://doi.org/10.1109/tvt.2009.2039360
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 May 2023 15:24
Cite in APA 7: Rezgui, J., Hafid, A., & Gendreau, M. (2010). Distributed admission control in wireless mesh networks: Models, algorithms, and evaluation. IEEE Transactions on Vehicular Technology, 59(3), 1459-1473. https://doi.org/10.1109/tvt.2009.2039360

Statistics

Dimensions

Repository Staff Only

View Item View Item